Jump to content
CrazyBoards.org

Recommended Posts

I was on Epival (divalproex sodium), two 500mg at bedtime.

I stopped taking them because I had the opportunity to do dmt and didn't want anything hindering the experience.

The dmt experience was beautiful by the way, though definately not for everyone.

Anyhoo, I would like to go back on the Epival now,  but 500mg is too much to start with.  I tried and slept ALL day.

I feel a little odd telling my pdoc that I stopped taking it in order to have an fantastic (and basically illegal) hallucinogenic experience.  I don't want to ask him to get me a lower dose again so I can work my way up.

Can I cut these in half and start at 250mg, or should they not be broken?

Link to comment
Share on other sites

in general, pdocs really aren't going to be assholes if you tell them you tripped on something illegal, and it's good information for them to have. yeah, they might give you the standard warning, but they certainly won't turn you in to the cops or hassle you unduly. (unless they're jerks. there are always jerks.)

i'd suggest telling your pdoc that you stopped and would like to restart again, and work your way back up. i believe epival are coated to reduce stomach upset, and cutting them in half would defeat that - also, if you have a CR/SR/ER formulation of any medication, cutting them in half will instantly turn them into just the plain ol' immediate release version, which might not work for you. all around, you'll have a much pleasanter experience if you titrate back up to your required dose in the proper fashion. so talk to the pdoc. you needn't even mention the DMT if you don't wish to - tell him you were ill or something if you must - but i sincerely doubt you'd face any unpleasant consequences by telling him the truth.

[incidentally, though it probably won't come up again, you really don't want to stop a drug like epival -  or any AC - cold turkey. you always want to taper them if you must come off. since they're used to prevent seizures, coming off them quickly can cause you to *have* seizures, even if you never have before. Happy Fun Time indeed.]

Link to comment
Share on other sites

If you're asking him for help getting back on your medication he might be perturbed that you went off of it, but he'll surely do what he can to get you back on your meds.

I took depakote SR for years.  My old pdoc, who doesn't believe most sensible things, told me I could split the pills.  It was bad; not only was the stomach upset worse, but my moods were less stable.  I think the coating or layering does something to slow down the drug's release.  I don't know that it'll hurt you badly to try it, just something to think about.

Link to comment
Share on other sites

THanks guys.

By super coincidence my pdoc's office called and made an appointment with me for next week.  I was afraid I would have to wait for a month or more.

I'm not too worried about telling him about doing something mildly illegal, I just feel like an ass for going off them because it is such a typical thing to do, go off meds.

I don't regret it though cause my experience was wonderful.

Anyway, glad to get the advice.

Very much appreciated.

;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...